# SDR ZZDA5328597

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 695
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP C/W AD 93-08-04/SB 737-53-1080, FUSELAGE BS 695 FRAME MOD., REMOVED AND REPLACED LT AND RT BS 695 FRAMES IAW B 737 SB 53-1080 NSC8 REV 2.  (X)
